|Follow up from last question
Feb 25, 2007
Could it have been the flu shot that I was given because I didn't experience the problem until I was given the flu shot and by the way my doctor gave me an appointment with a GI doctor to check out my stool.
| Response from Dr. Conway
Many people (HIV positive or negative) experience side effects of a flu shot that are temporary and have no effect on their long-term health. It is extremely rare to have any long-term effects of a flu shot. It is much more common to have problems from not getting a flushot...
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Bloody Urine After Anal Sex Without Condom Does It Mean I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.